# SDR CALA2024022700552

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 89,664 hours, 21,650 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 755299D
- Condition: Disconnected
- Location: Rt Slat Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LE SLAT ASYM EICAS FOUND "RT SLAT DRIVE" FAULT ON FLAP/SLAT ELEX UNIT 1 WITH MSG 325. ALSO RIGHT OUTBOARD SLATS ARE LOCKED AT TAKEOFF POSITION (THEY WILL NOT MOVE). TRIE TO RETRACT ELECTRICALLY, NO HELP. AFTER PANEL REMOVAL FOUND TORQUE TUBES DISCONNECTED FROM BOTH SIDES OF I/B ROTARY ACTUATOR ON #7 SLAT ON R/H WING UPDATED SDR AS YES AND INSPECTION AS RII. MOR PIC SECURED #7 INBD ACCT TORQUE TUBES WITH NEW SCREWS,NEED SAFTY MANUALLY RAN UP O/B SLATS 7 THRU 10 RECONNECTED COUPLINGS NOT SECURED. OPERATED THRU FULL TRAVEL WITH ELECTRIC THEN HYD. NO MESSAGES NOTED. REF AMM 27-81-02-401 INSPECTED SECURITY AND SAFETY WIRE, # 7 INBOARD ROTARY ACRUATOR. REF GMM 09-25-05 SECURED WITH SAFETY WIRE, # 7 INBOARD ROTARY ACRUATOR. REF 27-81-18. ALL WORK ACCOMPLISHED. CLOSE LOG.
